# SDR HYIA26514

- Difficulty date: April 10, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N26514
- Make and model: Cessna 402C
- Aircraft serial: 402C0344
- Aircraft time: 22,357 hours
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: CM358950
- Part serial: 0633
- Condition: Unserviceable
- Location: Avionics Master
- Part time: 3,005 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, CREW REPORTED AVIONICS MASTER SWITCH INOP.  MAINTENANCE REMOVED AND REPLACED SWITCH.
